We have a new and beautiful playground at Libbey Park. The park will remain closed this week while crews complete the final touches and will be inspected by the city inspector.
Thanks to organizations like the Ojai Lions Club and the Ojai Board of Realtors, (just to name a few), it was possible to put together hundreds of volunteers to help in rebuilding our new playground at Libbey Park. So many Ojaians have contributed in donating their time and energy, in numerous ways from construction, food service, child care, first aid, cleaning, music, registration, set up, clean up, and water stations. A gigantic project that lasted only 6 days with 3 shifts per day. Food has been provided and donated to volunteers by our local restaurants. The park will be ready on Saturday, October 17 just in time for our biggest local annual holiday, Ojai Day. A day where we celebrate Ojai.
Ojai Day is a free community celebration featuring over 100 artisan vendors, a robust food court, five stages, a children and teen area and a beer and wine garden. The event itself celebrates Ojai culture, arts, and community.
The main street, Ojai Avenue, will be closed to the traffic for the entire day. Vendors will set their booths in the middle of the road and the celebration starts at 9 am and goes on until sunset.
There will be lots of games entertainment, food and drinks, PLUS Music at the park. It is the most important holiday in Ojai.
It is a day where everybody in town meets to celebrate.
Below is a schedule of performances at the Libbey Park Gazebo;
OPENING & WELCOME w/
Isha & Ojai Bollywood - Indian Dance 11:15a Celeste /
Laura 11:30a Madeline Young
Spanish Gitano Guitar Live Music 11:45a Maya - solo
Michelle Colette - solo 7 mins 12:00p LIVE MUSIC INDIAN SET - Montino Bourbon w/ JoAnn Terry of Ojai / Alia Shaja
Isha of Ojai 12:20p Loretta - solo 7 mins 12:30p Olivia Davi - solo 7 mins
Kara - solo 7 mins 12:45p Kelle Belle Duet w/ Brandon 1:00p Cancellation – OPEN 1:15p Genisa – solo 1:25p Veroncia Herrera / Genevieve / Elke / Allison 1:45p NEMA Belldyance 2:00p MONTINO SOLO - Classical Indian & Fusion 2:15p Dokuz Sekiz 2:30p Crystal Indigo Troupe directed by Alexandra King troupe - 15 mins 2:45p She'endera / Tandava - troupe 15 mins 3:00p Montino w/ Dancers
Jessica / Jatila 3:15p Emily Devora - solo 7 mins
Kristina, Mistress of Acacia Mansion – solo 3:30p Dokuz Sekiz - troupe 15 mins 3:45p Ann Visocky - solo 7 mins
OPEN - solo 7 mins 4:00p Bye Bye - see you next year!